MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM MIS; MIS SCREW, POLYAXIAL, Ø 7.5MM, LENGTH 40MM, CANNULATED, FENNESTRATED

ULRICH MEDICAL USA MOMENTUM MIS; MIS SCREW, POLYAXIAL, Ø 7.5MM, LENGTH 40MM, CANNULATED, FENNESTRATED
Model Number UU091-11-7540
Medical Device Problem Codes Fracture (1260); Solder Joint Fracture (2324)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The removeable tab on a mis polyaxial screw, broke in the wrong location.One side post remained longer than intended.The surgeon was unaware of the potential problem.Post operative revision surgury was necessary when the patient complained about pain, which was due to the extended height of the tab.It was discovered the tab did not break in the region it was supposed to.The surgeon reported the instrument necessary to break the tab correctly was available in the surgical set but was not used.

Brand Name
MOMENTUM MIS
Common Device Name
MIS SCREW, POLYAXIAL, Ø 7.5MM, LENGTH 40MM, CANNULATED, FENNESTRATED
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
PM MACHINE/DUKE MANUFACTURING
38205 western pkwy
willoughby 44094
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
MDR Report Key18965232
Report Number3005823819-2024-00004
Device Sequence Number15445206
Product Code NKB
UDI-Device Identifier00810076333137
UDI-Public00810076333137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUU091-11-7540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexPrefer Not To Disclose
Patient Weight120 KG